| Model Number |
7N8300 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that eight (8) one-link non-dehp microbore catheter extension sets were not drawing fluid as intended.This occurred during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5, h4, h6(update codes), h11.B5: the affected quantity was "21", instead of "8".H11: the actual devices were not available; however, two hundred (200) companion samples were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to no flow.Pressure and clear passage under water testing were performed on the sample; the devices were found to be within the product specifications.The reported condition was not verified on the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.